# SDR SWAA2022030776411

- Difficulty date: April 4, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 69,857 hours, 41,016 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Buckled
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER FRONT SPAR LOWER SLIDING SEAL PLATE IS BUCKLED AT TIE BAR ATTACHMENT. / REMOVED AND REPLACED SLIDING SEAL ON L/H HORIZONTAL STAB I/A/W AMM 53-31-31-400-803. A TAG WN 9285.
